Lichenoid rash due to drug reaction

Lichenoid rash due to drug reaction

M320/0176 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 44.8MB

Downloadable file size: 7.3MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Caption: Lichenoid rash from drug. Close-up of raised red patches on a patient's skin, similar to the rash seen in lichen planus, caused by use of the anti-arthritis drug hydroxychloroquine. Hydroxychloro-quine is used to treat malaria and, where other treatments have proved ineffective, severe rheumatoid arthritis. Side-effects include nausea, headaches, diarrhoea, rashes, abdominal pain and damage to the retina of the eye.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, anti-arthritic drug, condition, disorder, drug reaction, healthcare, hydroxychloroqu, hydroxychloroquine, lichenoid rash, medical, medicine, rash, reaction, skin reaction

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.